P. Aubry, D. Lazard, and M. M. Maza, On the Theories of Triangular Sets, Journal of Symbolic Computation, vol.28, issue.1-2, pp.105-124, 1999.
DOI : 10.1006/jsco.1999.0269

URL : https://hal.archives-ouvertes.fr/hal-01148870

S. Basu, R. Pollack, and M. Roy, Algorithms in real algebraic geometry, volume 10 of algorithms and computation in mathematics, 2006.

B. Bonnard, Feedback Equivalence for Nonlinear Systems and the Time Optimal Control Problem, SIAM Journal on Control and Optimization, vol.29, issue.6, pp.1300-1321, 1991.
DOI : 10.1137/0329067

B. Bonnard and M. Chyba, Singular trajectories and their role in control theory, of Mathématiques & Applications (Berlin) [Mathematics & Applications, 2003.
DOI : 10.1007/978-1-4471-5102-9_49-1

B. Bonnard, M. Chyba, A. Jacquemard, and J. Marriott, Algebraic geometric classification of the singular flow in the contrast imaging problem in nuclear magnetic resonance, Mathematical Control and Related Fields, vol.3, issue.4, pp.397-432, 2013.
DOI : 10.3934/mcrf.2013.3.397

URL : https://hal.archives-ouvertes.fr/hal-00939495

B. Bonnard, M. Chyba, and J. Marriott, Singular Trajectories and the Contrast Imaging Problem in Nuclear Magnetic Resonance, SIAM Journal on Control and Optimization, vol.51, issue.2, pp.1325-1349, 2013.
DOI : 10.1137/110833427

URL : https://hal.archives-ouvertes.fr/hal-00939496

B. Bonnard, M. Claeys, O. Cots, and P. Martinon, GEOMETRIC NUMERICAL METHODS AND RESULTS IN THE CONTRAST IMAGING PROBLEM IN NUCLEAR MAGNETIC RESONANCE, Mathematical Models and Methods in Applied Sciences, vol.299, issue.01, pp.5-45, 2015.
DOI : 10.1137/0311048

B. Bonnard and O. Cots, GEOMETRIC NUMERICAL METHODS AND RESULTS IN THE CONTRAST IMAGING PROBLEM IN NUCLEAR MAGNETIC RESONANCE, Mathematical Models and Methods in Applied Sciences, vol.299, issue.01, pp.187-212, 2014.
DOI : 10.1137/0311048

B. Bonnard, O. Cots, S. J. Glaser, M. Lapert, D. Sugny et al., Geometric Optimal Control of the Contrast Imaging Problem in Nuclear Magnetic Resonance, IEEE Transactions on Automatic Control, vol.57, issue.8, pp.1957-1969, 2012.
DOI : 10.1109/TAC.2012.2195859

URL : https://hal.archives-ouvertes.fr/hal-00750032

B. Bonnard, J. Faugère, A. Jacquemard, M. Safey-el-din, and T. Verron, Determinantal Sets, Singularities and Application to Optimal Control in Medical Imagery, Proceedings of the ACM on International Symposium on Symbolic and Algebraic Computation, ISSAC '16, p.16, 2016.
DOI : 10.1007/BF02713938

URL : https://hal.archives-ouvertes.fr/hal-01307073

C. W. Brown, QEPCAD B, ACM SIGSAM Bulletin, vol.37, issue.4, pp.97-108, 2003.
DOI : 10.1145/968708.968710

W. Bruns and U. Vetter, Determinantal rings, Lecture Notes in Mathematics, vol.1327, 1988.
DOI : 10.1017/cbo9780511608681.009

B. Buchberger, A theoretical basis for the reduction of polynomials to canonical forms, ACM SIGSAM Bulletin, vol.10, issue.3, pp.19-29, 1976.
DOI : 10.1145/1088216.1088219

J. Canny, The complexity of robot motion planning, volume 1987 of ACM Doctoral Dissertation Awards, 1988.

J. Canny and I. Emiris, An efficient algorithm for the sparse mixed resultant, Lecture Notes in Comput. Sci, vol.673, pp.89-104, 1993.
DOI : 10.1007/3-540-56686-4_36

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

E. Cattani and A. Dickenstein, Introduction to residues and resultants, Solving polynomial equations, pp.1-61, 2005.
DOI : 10.1007/3-540-27357-3_1

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

C. Chen and M. M. Maza, Algorithms for computing triangular decomposition of polynomial systems, Journal of Symbolic Computation, vol.47, issue.6, pp.610-642, 2012.
DOI : 10.1016/j.jsc.2011.12.023

C. Chen and M. M. Maza, Quantifier elimination by cylindrical algebraic decomposition based on regular chains, Journal of Symbolic Computation, vol.75, pp.74-93, 2016.
DOI : 10.1016/j.jsc.2015.11.008

G. E. Collins, Quantifier elimination for real closed fields by cylindrical algebraic decompostion, Lecture Notes in Computer Science, vol.33, pp.134-183, 1975.
DOI : 10.1007/3-540-07407-4_17

S. Conolly, D. Nishimura, and A. Macovski, Optimal Control Solutions to the Magnetic Resonance Selective Excitation Problem, IEEE Transactions on Medical Imaging, vol.5, issue.2, pp.106-115, 1986.
DOI : 10.1109/TMI.1986.4307754

O. Cots, Contrôle optimal géométrique : méthodes homotopiques et applications, 2012.

D. A. Cox, J. Little, and D. Shea, Using algebraic geometry, Graduate Texts in Mathematics, vol.185, 2005.
DOI : 10.1007/978-1-4757-6911-1

M. Safey-el-din and É. Schost, Polar varieties and computation of one point in each connected component of a smooth real algebraic set, Proceedings of the 2003 international symposium on Symbolic and algebraic computation , ISSAC '03, pp.224-231, 2003.
DOI : 10.1145/860854.860901

URL : https://hal.archives-ouvertes.fr/inria-00099649

J. Faugère, A new efficient algorithm for computing Gr?bner bases (F4), Journal of Pure and Applied Algebra, vol.139, issue.1-3, pp.61-88, 1998.
DOI : 10.1016/S0022-4049(99)00005-5

J. Faugère, A new efficient algorithm for computing Gröbner bases without reduction to zero (F 5 ), Proceedings of the 2002 International Symposium on Symbolic and Algebraic Computation, pp.75-83, 2002.

J. Faugère, M. Safey-el-din, and P. Spaenlehauer, Critical points and gröbner bases: the unmixed case, International Symposium on Symbolic and Algebraic Computation, pp.162-169, 2012.

J. Faugère, FGb: A Library for Computing Gr?bner Bases, Mathematical Software -ICMS 2010, pp.84-87, 2010.
DOI : 10.1007/978-3-642-15582-6_17

G. Greuel and G. Pfister, A Singular introduction to commutative algebra, With 1 CD-ROM (Windows, Macintosh and UNIX), 2008.
DOI : 10.1007/978-3-662-04963-1

A. Greuet and M. Safey-el-din, Probabilistic Algorithm for Polynomial Optimization over a Real Algebraic Set, SIAM Journal on Optimization, vol.24, issue.3, pp.1313-1343, 2014.
DOI : 10.1137/130931308

URL : https://hal.archives-ouvertes.fr/hal-00849523

D. Yu, N. N. Grigor-'ev, and . Vorobjov, Solving systems of polynomial inequalities in subexponential time, Journal of Symbolic Computation, vol.5, issue.1, pp.37-64, 1988.

S. Helgason, Differential geometry, Lie groups, and symmetric spaces, Pure and Applied Mathematics, vol.34, 1978.
DOI : 10.1090/gsm/034

N. Khaneja, S. J. Glaser, and R. Brockett, Sub-Riemannian geometry and time optimal control of three spin systems: Quantum gates and coherence transfer, Physical Review A, vol.100, issue.3, p.65032301, 2002.
DOI : 10.1016/0009-2614(83)80276-0

N. Khaneja, T. Reiss, C. Kehlet, T. Schulte-herbrüggen, and S. J. Glaser, Optimal control of coupled spin dynamics: design of NMR pulse sequences by gradient ascent algorithms, Journal of Magnetic Resonance, vol.172, issue.2, pp.296-305, 2005.
DOI : 10.1016/j.jmr.2004.11.004

T. Krick and A. Logar, An algorithm for the computation of the radical of an ideal in the ring of polynomials, Lecture Notes in Comput. Sci, vol.539, pp.195-205, 1991.
DOI : 10.1007/3-540-54522-0_108

M. Lapert, Développement de nouvelles techniques de contrôle optimal en dynamique quantique : de la Résonance Magnétique Nucléaire à la physique moléculaire, 2011.

M. Lapert, Y. Zhang, M. A. Janich, S. J. Glaser, and D. Sugny, Exploring the Physical Limits of Saturation Contrast in Magnetic Resonance Imaging, Scientific Reports, vol.3, p.589, 2012.
DOI : 10.1002/mrm.1910030217

URL : https://hal.archives-ouvertes.fr/hal-00750055

M. Lapert, Y. Zhang, M. Braun, S. J. Glaser, and D. Sugny, Singular extremals for the time-optimal control of dissipative spin 1 2 particles

D. Lazard and F. Rouillier, Solving parametric polynomial systems, Journal of Symbolic Computation, vol.42, issue.6, pp.636-667, 2007.
DOI : 10.1016/j.jsc.2007.01.007

URL : https://hal.archives-ouvertes.fr/hal-01148721

F. S. Macaulay, Some Formulae in Elimination, Proc. London Math. Soc, pp.1-353
DOI : 10.1112/plms/s1-35.1.3

L. Markus, VIII. Quadratic Differential Equations and Non-Associative Algebras, Contributions to the theory of nonlinear oscillations, pp.185-213, 1960.
DOI : 10.1515/9781400882649-009

S. Mccallum and H. Hong, On using Lazard's projection in CAD construction, Journal of Symbolic Computation, vol.72, pp.65-81, 2016.
DOI : 10.1016/j.jsc.2015.02.001

L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze, and E. F. Mishchenko, The mathematical theory of optimal processes. Translated from the Russian by K. N. Trirogoff, 1962.

K. Ranestad, Algebraic Degree in Semidefinite and Polynomial Optimization, Handbook on Semidefinite, Conic and Polynomial Optimization, pp.61-75, 2012.
DOI : 10.1007/978-1-4614-0769-0_3

E. Van-reeth, H. Ratiney, M. Tesch, D. Grenier, O. Beuf et al., Optimal control design of preparation pulses for contrast optimization in MRI, Journal of Magnetic Resonance, vol.279, pp.39-50, 2017.
DOI : 10.1016/j.jmr.2017.04.012

URL : https://hal.archives-ouvertes.fr/hal-01520515

M. Safey-el-din, Raglib (real algebraic geometry library). 2007. Maple package

M. Safey-el-din, Testing Sign Conditions on a Multivariate Polynomial and Applications, Mathematics in Computer Science, vol.1, issue.1, pp.177-207, 2007.
DOI : 10.1007/s11786-007-0003-9

URL : https://hal.archives-ouvertes.fr/inria-00105835

T. E. Skinner, T. O. Reiss, B. Luy, N. Khaneja, and S. J. Glaser, Application of optimal control theory to the design of broadband excitation pulses for high-resolution NMR, Journal of Magnetic Resonance, vol.163, issue.1, pp.8-15, 1997.
DOI : 10.1016/S1090-7807(03)00153-8

D. Sugny, E. Van-reeth, H. Ratiney, S. J. Glaser, and M. Lapert, Optimal control theory for applications in magnetic resonance imaging, Pacific Journal of Mathematics for Industry

D. Wang, Elimination methods. Texts and Monographs in Symbolic Computation, 2001.
DOI : 10.1007/978-3-7091-6202-6

URL : https://hal.archives-ouvertes.fr/inria-00100616

L. Yang, X. Hou, and B. Xia, A complete algorithm for automated discovering of a class of inequality-type theorems, Science in China Series F Information Sciences, vol.11, issue.1, pp.33-49, 2001.
DOI : 10.1007/978-94-015-7842-4